Reliability of Various Study Model Indices in an Adult Population of North Karnataka
Autor: | Renuka Lalit Pawar, Vijay P Jayade |
---|---|
Jazyk: | angličtina |
Rok vydání: | 2013 |
Předmět: | |
Zdroj: | Journal of Indian Orthodontic Society, Vol 47, Iss 8, Pp 443-451 (2013) |
ISSN: | 0974-9098 0301-5742 |
Popis: | Objective : To check the reliability of various study model indices viz Ponts′, Bolton′s, Howes′, Peck and Peck Index and Korkhaus Index. Materials and methods: Study models of male and female subjects between the age range of 18 and 26 years with normal Class I occlusion and an overjet or overbite < 3 mm and a crowding or spacing of < 2 mm were selected. Index values calculated were subjected to statistical comparison with earlier studies. Results: Significant differences were observed for the most of the variables with Ponts′, Howes′, Peck and Peck Index and Korkhaus Index. No significant differences were observed between the original Bolton study and the present study. Conclusion: It was observed that Ponts′ Index was least reliable while Bolton′s Index proved to be a useful clinical guide. |
Databáze: | OpenAIRE |
Externí odkaz: |